# SDR DALA2018110890006

- Difficulty date: October 10, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PD:LINK ASSEMBLY, AFT MOUNT WAS FOUND WITH A THICKNESS OF 0.725 INCH WHICH IS BELOW THE MINIMUM THICKNESS ALLOWED OF 0.735 INCH CA:REPAIR PER ER/A 572417-14.
